Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I used hair dye long back n after dat now so much of white hair so I used garner hair dye for now I felt small irritation on my scalp nt for longer tim so shall I stop using it r shall I go for som other products suggest me wch 1 s best.

2 Doctors Answered
Stop hair dye immediately. It is causing issues for you. It is better to accept the white hair than to make the scalp suffer. Henna can be applied but with sensitive skin testing first on a small patch of hair. Then apply it on the hair if there is no negative reaction.
Hair dye may cause reaction because of several chemicals, PPD being the most common culprit. You should avoid dye for a fortnight and then may use a ppd free dye. Several brands like vegetal and altris HD are available.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.